Prof. Bayram Sahin
Department of Mathematics
Inonu University, Turkey
Postdoctorate, University of Windsor, Canada
Ph.D., University of Windsor, Canada
M.Sc., University of Windsor, Canada
B.Sc., Ege University, Turkey
B.Sahin, Anti-invariant Riemannian
submersions from almost Hermitian manifolds, Cent. Eur. J. Math. 8(3), (2010),
B.Sahin, Skew CR-warped products of Kaehler
manifolds, Math. Commun., 15(1), (2010), 189-204.
B.Sahin, Invariant and anti-invariant
Riemannian maps to Kaehler manifolds. Int. J. Geom. Methods Mod. Phys.
C.Yildirim and B.Sahin, Transversal lightlike
submanifolds of indefinite Sasakian manifolds, Turkish J. Math. 34 (2010),
C.Yildirim, B.Sahin, Screen Transversal
lightlike submanifolds of indefinite Sasakian manifolds, Analele Stiintifice ale
Universitatii Ovidius Constanta, Seria Matematica, 18(2), (2010), 315-336.
B. Sahin, Conformal Riemannian maps between
Riemannian manifolds, their harmonicity and decomposition theorems, Acta
Applicandae Math,109 (2010),829-847.
B.Sahin and Y. Gunduzalp, Submersion from
semi-Riemannian manifolds onto lightlike manifolds, Hacettepe J. Math. and
Stat. Volume 39 (1) (2010), 41–53.
B. Sahin, Warped product submanifolds of
Kaehler manifolds with a slant factor, Annales Polonici Math. 95, No. 3,
Bayram Sahin, Contact horizontally conformal
submersions, Demonstratio Math, 42-4, (2009), 857-868.
B. Sahin, Every totally umbilical proper
slant submanifold of a Kaehler manifold is totally geodesic, Result in Math., 54
B.Sahin, Warped product semi-slant
submanifolds of locally product Riemannian manifolds, Studia Sci. Math.
Hungarica, 46(2), (2009), 169-184.
K. L. Duggal and B. Sahin, Generalized Cauchy
Riemannian lightlike submanifolds of indefinite Sasakian manifolds, Acta Math.
Hungarica, 122 (1-2), (2009), 45-58.
B. Sahin, Screen slant lightlike
submanifolds, International Electronic Journal of Geometry. vol:2(1), 2009,
E. Kilic and B.Sahin, Radical anti-invariant
lightlike submanifolds of semi-Riemannian product manifolds, Turkish Journal of
Math., 32, (2008), 429-449.
B. Sahin, Screen transversal lightlike
submanifolds of indefinite Kaehler manifolds, Chaos, Solitons and Fractals, 38,
B. Sahin, Harmonic Riemannian maps on locally
conformal Kaehler manifolds, Proceedings Mathematical Sciences, Indian Academy
of Science, 118(4), (2008), 573-581.
B. Sahin, Slant lightlike submanifolds of
indefinite Hermitian manifolds, Balkan Journal of Geometry and Its
Applications, 13, (1), (2008), 107-119.
B. Sahin, Horizontally conformal submersions
of CR-submanifolds, Kodai Mathematical Journal, 31 (1), (2008), 46-53.
B.Sahin and R. Günes, CR-warped product
submanifolds of nearly Kaehler manifolds, Beitrague zur Algebra und Geometrie
Contributions to Algebra and Geometry, 49(2), (2008), 383-397.